# SDR USAA2012091100016

- Difficulty date: August 1, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945238
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON L1 DOOR LOWER GATE BEAM AT BOTTOM FORWARD CORNER, BS 313, S16L.   REPLACED L1 DOOR LOWER GATE BEAM IAW B737-400 SRM 51-40-02-OG FIGURES 3, 4 AND 12.
